MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being extended.A radiofrequency ablation procedure was being performed.The 3.0/17/15 leveen superslim was selected for use.During the procedure, the needle did not deploy or extend properly.They replaced the needle and the procedure was completed.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the electrode was returned for analysis.No visual damages defects were observed on the electrode, handle, cannula and connector.The device was free of obvious kinks and bends.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9403846
Report Number2134265-2019-14831
Device Sequence Number11304485
Product Code GEI
UDI-Device Identifier08714729441717
UDI-Public08714729441717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0023972259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date02/26/2020
Patient Sequence Number1